Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 79, NWS Springfield, MO

November 4, 2024Ozark County, Taney County, Missouri

NWS Springfield, MO issued this tornado warning at Nov 4, 2024, 6:09 PM CST for Ozark County, Taney County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2024, 6:09 PM CST (00:09 UTC)
Expired
Nov 4, 2024, 6:45 PM CST
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 1:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

671 
WFUS53 KSGF 050009
TORSGF
MOC153-213-050045-
/O.NEW.KSGF.TO.W.0079.241105T0009Z-241105T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
609 PM CST Mon Nov 4 2024

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southwestern Ozark County in southwestern Missouri...
  Southeastern Taney County in southwestern Missouri...

* Until 645 PM CST.

* At 609 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Diamond City, or 14 miles northwest of Bull
  Shoals, moving northeast at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Bull Shoals Lake, Theodosia, Sundown, Protem, Long Run, and
  Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3667 9278 3667 9264 3657 9261 3649 9271
      3650 9287 3651 9287
TIME...MOT...LOC 0009Z 216DEG 43KT 3648 9281 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Hatch
2 follow-up statements
008 
WWUS53 KSGF 050024
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
624 PM CST Mon Nov 4 2024

MOC153-213-050045-
/O.CON.KSGF.TO.W.0079.000000T0000Z-241105T0045Z/
Ozark MO-Taney MO-
624 PM CST Mon Nov 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHWESTERN OZARK AND SOUTHEASTERN TANEY COUNTIES...

At 622 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Price Place, or 15 miles north of
Bull Shoals, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bull Shoals Lake, Theodosia, Sundown, Protem, Long Run, and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3667 9278 3667 9264 3657 9261 3649 9271
      3650 9287 3651 9287
TIME...MOT...LOC 0022Z 221DEG 39KT 3658 9269 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Hatch
343 
WWUS53 KSGF 050038
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
638 PM CST Mon Nov 4 2024

MOC153-213-050047-
/O.EXP.KSGF.TO.W.0079.000000T0000Z-241105T0045Z/
Ozark MO-Taney MO-
638 PM CST Mon Nov 4 2024

...THE TORNADO WARNING FOR SOUTHWESTERN OZARK AND SOUTHEASTERN TANEY
COUNTIES WILL EXPIRE AT 645 PM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.

Remember, a Tornado Warning still remains in effect.

&&

LAT...LON 3667 9278 3667 9264 3657 9261 3649 9271
      3650 9287 3651 9287
TIME...MOT...LOC 0037Z 216DEG 43KT 3672 9257 

$$

Hatch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 4, 5:35 PM CST, 34 minutes earlier. Its key messages:

  • Round of showers and thunderstorms this afternoon through tonight will produce severe thunderstorms and additional flash flooding. Additional rainfall amounts of 1-3 inches with localized 4 inches are likely area wide.
  • There is a Moderate (level 3 of 5) Excessive Rainfall Risk through tonight for areas southeast of Springfield, and a Flood Watch is in effect for portions of SE KS and far S MO until 6am Tuesday due to anticipated rainfall.
  • Severe Outlook Tonight: Enhanced (level 3 of 5) Risk for portions of southwest Missouri and a Slight (level 2 of 5) Risk for most of the rest of the Missouri Ozarks. Damaging winds and tornadoes are the main concern during the 5pm-2am timeframe. Remain weather aware this evening!
  • There is a signal for another active period late week, with 50-70% chance of rain returning Friday and Saturday. Temperatures will be seasonal (in the 60s) from Wednesday through the end of the week.
Area forecast discussion, Nov 4, 5:35 PM CST, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Springfield MO
535 PM CST Mon Nov 4 2024

.KEY MESSAGES...

- Round of showers and thunderstorms this afternoon through
  tonight will produce severe thunderstorms and additional flash
  flooding. Additional rainfall amounts of 1-3 inches with
  localized 4 inches are likely area wide.

- There is a Moderate (level 3 of 5) Excessive Rainfall Risk
  through tonight for areas southeast of Springfield, and a
  Flood Watch is in effect for portions of SE KS and far S MO
  until 6am Tuesday due to anticipated rainfall.

- Severe Outlook Tonight: Enhanced (level 3 of 5) Risk for
  portions of southwest Missouri and a Slight (level 2 of 5)
  Risk for most of the rest of the Missouri Ozarks. Damaging
  winds and tornadoes are the main concern during the 5pm-2am
  timeframe. Remain weather aware this evening!

- There is a signal for another active period late week, with
  50-70% chance of rain returning Friday and Saturday.
  Temperatures will be seasonal (in the 60s) from Wednesday
  through the end of the week.

&&

.MESOSCALE...
Issued at 517 PM CST Mon Nov 4 2024

Current radar imagery depicts a broken line of sub-severe
thunderstorms across our western forecast area. Current surface
observations analyze a NW-SE oriented warm front/outflow
boundary across Barry County and into N AR. This warm front then
loops back to the NE through the eastern Ozarks. The placement
of this warm front has a rather less-than-unstable air mass
north through much of our area, resulting in  of the line of
storms. South of the warm front in east OK and north AR, tornado
producing storms have been observed. A storm in Benton County,
AR crossed the warm front, produced a brief damaging tornado,
and then proceeded to quickly weaken as it moved to the cool
side of the warm front in south MO.

Models have poorly handled how far north the warm front lifts,
largely due to a persistent cold pool across SW MO from early
morning convection. Models still want to lift this warm front
further north, but we are skeptical of this scenario. Wolfs
models seem to agree that the favorable tornado environment will
not lift very far north.

As of right now, the focus is east of Highway 65 where the warm
front does drape north across south-central MO. While the
environment is better here, storms have struggled to get going
as much of the synoptic scale forcing is back with the line of
storms in the west. Some storms across N AR are starting to
merge and depicting mid-level rotation. These seem to be the
main focus as they move into a better environment in Ozark,
Douglas, and Howell counties. This will continue to be
monitored.

Bottom line is that if the warm front and favorable environment
can sufficiently be pulled northward, the environment will still
be favorable for severe thunderstorms, including tornadoes,
thanks to high amounts of shear with the strengthening nocturnal
low-level jet.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 100 PM CST Mon Nov 4 2024

Water vapor showed the upper low spinning east through New
Mexico with southwest flow aloft continuing. Therefore large
scale lift continues with showers and storms continuing across
portions of the area, especially in areas southeast of
Springfield where flash flooding and river flooding is ongoing.

Of concern is the increase in instability which is occuring
mid day from eastern Oklahoma into far southwest Missouri where
satellite shows lots of breaks in the clouds and temps warming
into the upper 60s and lower 70s. ML CAPE values of 500-1000j/kg
have crept up to areas just south of the Missouri/Arkansas
border and will likely continue lifting north. Last few runs of
the Warn on Forecast System shows mean ML CAPE values of
500-1200j/kg lifting as far north as Joplin to Springfield to
Houston by 3-6pm. This combined with 0-6km shear of 50-60kts and
0-1km shear of 25-35kts will allow for organized storms,
perhaps a mixed mode of supercells and line segments. Damaging
winds up to 80mph and tornadoes will be the main concerns with
some potential for significant tornadoes (EF-2+) given the high
shear and enlarged hodographs (latest RAP showing big tor
parameter of 2-3 sneaking into southern Missouri this evening).
If supercells do indeed become more likely than the hail size
may need to be increased (quarter to GOLFBALL). We will be
doing a special upper air sounding this afternoon to assess the
environment further.

The highest potential for these severe storms (already
developing in Oklahoma) is after 3pm with peak intensity during
the 4pm-12am timeframe with a messy transition to a QLCS mode
during the late evening/overnight hours. Exactly where and when
it transitions to linear is uncertain as it could transition as
early as 6-8pm. Regardless, damaging winds and tornadoes will
still be a concern with the line as it moves east.

This will likely be a rapidly evolving severe event late this
afternoon and evening and we encourage everyone to remain
weather aware and have ways to get to a safe location if storms
approach.

Rainfall rates will be very high given the high PW airmass.
Latest HREF MM is showing widespread 1-3 inches of rainfall
with this final round with a few localized 4 inches totals. This
would lead to additional flooding, especially in hard hit areas
Southeast of Springfield and a Moderate risk for excessive
rainfall is now out for those areas southeast of Springfield.

The shortwave trough will pass through during the afternoon with
skies gradually clearing out and temps in the 60s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Issued at 100 PM CST Mon Nov 4 2024

Ensembles suggest that the southwest flow pattern will generally
continue with a quick return by Wednesday as another
disturbance moves into the Rockies. Ensembles begin to diverge
by Thursday as the guidance is split on the trough closing off
and slowing down or ejecting faster east. The majority of
guidance is slower with the upper low moving out therefore rain
chances are currently low for Wednesday and Thursday (10-30%)
and then increasing Friday into Saturday (50-70%). The speed of
this trough will greatly affect precip chances late next week
however chances have increase for Friday and Saturday. Temps
look to remain around average (highs in the 60s).

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 529 PM CST Mon Nov 4 2024

Flight conditions will continue to deteriorate this evening as
showers and thunderstorms move into the area. Thunderstorms are
likely through 03z then rain for several hours overnight.
Ceilings and vis will likely bounce around MVFR and IFR at
times. Low level wind shear will start out the period at SGF and
BBG. Winds will switch to the southwest on Tuesday.

&&

.CLIMATE...
Issued at 100 PM CDT Mon Nov 4 2024

Record High Minimum Temperatures:

November 4:
KSGF: 59/1994

Record Precipitation:

November 4:
KSGF: 2.32/1994
KJLN: 2.16/1994
KVIH: 1.91/1994
KUNO: 2.20/1994

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through late tonight for KSZ073-097-101.
MO...Flood Watch through late tonight for MOZ066-077-078-082-083-
     088>098-101>106.

&&

MESOSCALE...Price
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
CLIMATE...Burchfield
Hazardous weather outlook, Nov 4, 12:36 PM CST, 5 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
1236 PM CST Mon Nov 4 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1236 PM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Slight hail risk.
  Enhanced thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

Showers and thunderstorms will continue to develop and increase in
strength this afternoon and evening, especially storms moving out
of Oklahoma and Arkansas. A broken line of storms will develop
along a cold front, with supercell storms potentially developing
ahead of the cold front before merging into the line. All storms
will bring the risk of damaging winds up to 60 to 80 mph, and
tornadoes. There is the potential for a few significant tornadoes
(EF-2 or greater). Hail up to the size of ping pong balls will
also be a concern. Storms will move through mainly during the 4pm
through 12am timeframe however some severe threat could extend
into 3am east of Springfield.

Another round of heavy rain with amounts of 1-3 inches could cause
more flooding tonight, especially for areas that have already
received several inches of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

After storms and heavy rainfall move east on Tuesday, conditions
will be quiet before rain chances between 30 and 50 percent
return on Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will likely be needed later today and tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, Nov 4, 1:49 PM CST, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Springfield MO
149 PM CST Mon Nov 4 2024

KSZ097-101-042015-
Cherokee KS-Crawford KS-
149 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT CHEROKEE AND CRAWFORD COUNTIES
THROUGH 215 PM CST...

At 148 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Erie to 7 miles northwest of Welch to near
White Oak. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pittsburg, Baxter Springs, Frontenac, Columbus, Galena, Girard, Arma,
Cherokee, Weir, Lowell, Sherman, Mulberry, Scammon, Chicopee, Mccune,
Franklin, Arcadia, Walnut, West Mineral, and Treece.

This includes Interstate 44 near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Kansas.

&&

LAT...LON 3766 9509 3766 9462 3700 9462 3700 9507
      3738 9507 3739 9509
TIME...MOT...LOC 1948Z 230DEG 43KT 3753 9527 3693 9521 3664 9532

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Nov 4, 1:52 PM CST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
152 PM CST Mon Nov 4 2024

MOZ093-101-042045-
Newton MO-McDonald MO-
152 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NEWTON AND MCDONALD COUNTIES
THROUGH 245 PM CST...

At 152 PM CST, Doppler radar was tracking a strong thunderstorm near
Noel, or 9 miles west of Pineville, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Neosho, Big Sugar Creek State Park, Granby, Anderson, Noel, Dodge,
Goodman, South West City, Diamond, Pineville, Lanagan, Fairview,
Newtonia, Stella, Cayuga, Stark City, Ritchey, Tiff City, and Rocky
Comfort.

This includes Interstate 49 between mile markers 1 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.

&&

LAT...LON 3651 9462 3671 9462 3701 9436 3698 9407
      3668 9407
TIME...MOT...LOC 1952Z 230DEG 43KT 3659 9456

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatch
Special weather statement, Nov 4, 1:55 PM CST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
155 PM CST Mon Nov 4 2024

MOZ079-080-089-090-094-042045-
Dallas MO-Polk MO-Greene MO-Dade MO-Lawrence MO-
155 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN DALLAS...POLK...
NORTHEASTERN LAWRENCE...GREENE AND SOUTHEASTERN DADE COUNTIES THROUGH
245 PM CST...

At 155 PM CST, Doppler radar was tracking a strong thunderstorm near
Ash Grove, or 11 miles northwest of Republic, moving northeast at 70
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Republic, Bolivar, Pomme de Terre Lake, Stockton Lake,
Willard, Buffalo, Strafford, Ash Grove, Fair Grove, Walnut Grove,
Polk, Pleasant Hope, Fair Play, Morrisville, Everton, Brookline,
Dadeville, Halfway, and Halltown.

This includes Interstate 44 between mile markers 55 and 68, and
between mile markers 70 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.

&&

LAT...LON 3730 9381 3781 9345 3780 9306 3722 9307
      3710 9361
TIME...MOT...LOC 1955Z 214DEG 62KT 3726 9358

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Nov 4, 3:50 PM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
350 PM CST Mon Nov 4 2024

KSZ101-MOZ093-101-042215-
Cherokee KS-Newton MO-McDonald MO-
350 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHEROKEE...NEWTON
AND MCDONALD COUNTIES THROUGH 415 PM CST...

At 349 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Galena to 6 miles south of
Seneca to near South West City to near Colcord. Movement was
northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southern Joplin, Neosho, Big Sugar Creek State Park, Baxter Springs,
Galena, Seneca, Granby, Anderson, Noel, Dodge, Goodman, South West
City, Diamond, Pineville, Loma Linda, Leawood, Lowell, Silver Creek,
Lanagan, and Fairview.

This includes the following highways...
 Interstate 44 between mile markers 0 and 9.
 Interstate 49 between mile markers 1 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Kansas...and southwestern Missouri.

&&

LAT...LON 3650 9462 3700 9462 3700 9475 3706 9475
      3705 9407 3650 9407
TIME...MOT...LOC 2149Z 214DEG 56KT 3699 9462 3674 9460 3652 9465 3631
9477

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hatch
Special weather statement, Nov 4, 4:27 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
427 PM CST Mon Nov 4 2024

MOZ088-089-093-094-101-102-042315-
Barry MO-Jasper MO-Dade MO-Newton MO-McDonald MO-Lawrence MO-
427 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN NEWTON...MCDONALD...
WESTERN BARRY...LAWRENCE...EASTERN JASPER AND SOUTHWESTERN DADE
COUNTIES THROUGH 515 PM CST...

At 426 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Carthage to near Sarcoxie to
near Granby to near Pineville. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carthage, Neosho, Big Sugar Creek State Park, Monett, Aurora, Mount
Vernon, Cassville, Granby, Noel, Sarcoxie, Pierce City, Duenweg,
Purdy, Lockwood, Diamond, Seligman, Pineville, Exeter, Miller, and
Wheaton.

This includes the following highways...
 Interstate 44 between mile markers 13 and 53.
 Interstate 49 between mile markers 1 and 8, and between mile markers
36 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.

&&

LAT...LON 3650 9451 3677 9437 3697 9434 3710 9442
      3735 9410 3735 9409 3738 9408 3747 9396
      3730 9369 3694 9371 3650 9392
TIME...MOT...LOC 2226Z 246DEG 44KT 3718 9419 3702 9417 3684 9424 3659
9434

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hatch
Special weather statement, Nov 4, 5:31 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
531 PM CST Mon Nov 4 2024

MOZ104-105-050000-
Taney MO-Ozark MO-
531 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN OZARK AND SOUTHEASTERN
TANEY COUNTIES THROUGH 600 PM CST...

At 531 PM CST, Doppler radar was tracking a strong thunderstorm near
Diamond City, or 15 miles northwest of Bull Shoals, moving northeast
at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bull Shoals Lake, Theodosia, Pontiac, Wasola, Sundown, Price Place,
Brixey, Noble, Willhoit, Protem, Thornfield, Rueter, Rockbridge, Long
Run, and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Missouri.

&&

LAT...LON 3650 9298 3680 9277 3680 9234 3649 9260
TIME...MOT...LOC 2331Z 216DEG 41KT 3648 9284

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 6:04 PM CSTTornado WarningSGFDouglas, Ozark, Taney26 min
Nov 4, 6:06 PM CSTSevere Thunderstorm WarningSGFBarry, Stone39 min
Nov 4, 6:19 PM CSTTornado Warning Tornado observedSGFChristian, Stone, Taney26 min
Nov 4, 6:24 PM CSTTornado Warning Tornado observedConsiderable damage threatSGFDouglas36 min
Nov 4, 6:29 PM CSTTornado WarningSGFOzark31 min
Nov 4, 6:32 PM CSTFlash Flood WarningSGFDouglas, Ozark, Taney15 hr
Nov 4, 6:33 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster42 min
Nov 4, 6:50 PM CSTSevere Thunderstorm WarningSGFTexas, Wright25 min
Nov 4, 6:51 PM CSTTornado Warning Tornado observedSGFDouglas, Texas, Wright24 min
Nov 4, 6:55 PM CSTTornado WarningSGFChristian, Douglas, Webster35 min
Nov 4, 7:05 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas, Douglas, Laclede, Webster, Wright40 min
Nov 4, 7:05 PM CSTSevere Thunderstorm WarningSGFDouglas20 min
Nov 4, 7:33 PM CSTFlash Flood WarningSGFBarry, Christian, Stone, Taney8 hr
Nov 4, 7:36 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski39 min
Nov 4, 8:00 PM CSTSevere Thunderstorm WarningSGFMaries, Phelps45 min
Nov 4, 8:37 PM CSTFlash Flood WarningSGFDouglas, Laclede, Taney, Webster, Wright8 hr
Nov 4, 9:37 PM CSTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas8 hr
Nov 4, 9:46 PM CSTFlash Flood WarningSGFDouglas, Ozark6 hr
Nov 4, 11:31 PM CSTFlash Flood Warning Considerable damage threatSGFDouglas, Texas, Wright10 hr
Nov 5, 2:34 AM CSTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney11 hr
Nov 5, 2:40 AM CSTAreal Flood WarningSGFChristian, Dent, Laclede, Phelps, Pulaski, Texas and 2 more11 hr
Nov 5, 3:37 AM CSTRiver Flood WarningSGFPulaski52 hr
Nov 5, 4:29 AM CSTSpecial Weather StatementSGFShannon46 min
Nov 5, 4:57 AM CSTRiver Flood WarningSGFPulaski30 hr
Nov 5, 4:57 AM CSTRiver Flood WarningSGFPhelps3 days
Nov 5, 4:57 AM CSTRiver Flood WarningSGFLaclede42 hr
Nov 5, 5:00 AM CSTSpecial Weather StatementSGFOregon, Shannon45 min
Nov 5, 5:17 AM CSTFlash Flood WarningSGFDent, Douglas, Howell, Ozark, Shannon, Texas4 hr
Nov 5, 7:31 AM CSTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon26 hr
Nov 5, 9:39 AM CSTRiver Flood WarningSGFOzark12 hr
Nov 5, 1:26 PM CSTAreal Flood WarningSGFDent, Laclede, Phelps, Pulaski, Texas, Wright20 hr
Nov 5, 1:28 PM CSTAreal Flood WarningSGFChristian, Douglas, Ozark, Taney20 hr

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.